# SDR SWAA041329

- Difficulty date: May 7, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 25,223 hours, 21,190 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 65C28176
- Part serial: BN484
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER GEAR RETRACTION ON TAKEOFF, RT GEAR LIGHT ILLUMINATED RED.  CYCLED GEAR, NO HELP.  FOUND BOTH RT CENTER AND INNER GEAR DOORS DAMAGED.  REMOVED AND REPLACED BOTH RT GEAR DOORS PER MM.
